# SDR 9501232717

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Threads
- Condition: Damaged
- Location: Nr 2 Gear Box
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE OIL QUANTITY STARTED RAPIDLY DECREASING.  A PRECAUTIONARY SHUTDOWN OF THE NR 2 ENGINE WAS PERFORMED A .8 GALLONS INDICATED OIL QUANTITY.  FOUND THREADS IN THE GEARBOX CASE FOR THE LP6 FITTING PULLED OUT.  THREADS WERE REPAIRED AND THE FITTING WAS REPLACED.  SERVICED ENGINE OIL AND PERFORMED ENGINE RUNUP.  SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
